Doctor insights on:
Mirtazapine And Ambien
Not recommended: Seroquel (quetiapine) is an anti-psychotic medication used for serious psychiatric disorders. It is not recommended as a sleeping aid. Talk to your pcp about what may be causing your insomnia and to find alternative meds if necessary. See: https://sleepfoundation.org/insomnia/content/what-causes-insomnia I hope this helps. Best wishes. ...Read more
Mirtazepine (remeron) is a noradrenergic/specific serotonergic antidepressant [nassa]. It is used for major depressive d/o, various anxiety disorders, chronic pain, and others. In some, it can help ssri-induced sexual dysfunction & "poop out." it can be sedating and also increase appetite -- good for some ...Read more
Same doctor gave it?: You better make sure the same doctor who gave you desipramine and Celexa knows you are planning to take Ambien (zolpidem) too. If more than one doctor gave you these medications, then you are going to get in trouble because all these medications work on the brain and interact. I highly recommend you pick one doctor and make sure he/she recommends you take all three before you proceed. ...Read moreSee 4 more doctor answers
Review with doctor: Klonopin and Restoril (temazepam) are similar chemically, sedating, anti-anxiety. Better to take one or the other. However, discuss with prescribing doctor to be sure you understand the reason for taking both. Avoid alcohol while taking these medications. I hope this helps. ...Read moreSee 1 more doctor answer
Depends: Generally speaking, Lunesta (eszopiclone) may be better for sleep onset, trazodone for sleep maintenance, though there might be exceptions. Ideally, best approach to resolve sleep issues is to treat underlying cause (e.g. Depression, anxiety, sleep apnea), then practice sleep hygiene (sleep-promoting behaviors), and then consider meds for sleep. ...Read moreSee 2 more doctor answers
I am on Diazepam remeron (mirtazapine) and zimovane.I take 4mg diazepam 15mg remeron (mirtazapine) and 7.5mg of zimovane at night.could this cause irritability and nervy in morn?
Absolutely. : Those are powerful medications at not so trivial dosages. Try spacing them apart if possible might make you feel better. Possible medication interactions could be playing a role also. Your doctor should be able to help you figure out a better dosing schedule. ...Read more
Yes but: This seems a bit much for anyone. Is there a way that you can speak to your doctor about streamlining your meds. The doc is treating you for bipolar issues,anxiety, depression, and sleep disorder. I suggest that you see if this doc or another can put you on a regimen that might help you sleep and still take care of the problem. Have the doc consider remeron (mirtazapine) ...Read moreSee 1 more doctor answer
Yes: Yes , however you do not give any info about dose, frequency of dosing, and other health parameters. See your dr. Do not do it yourself! ...Read more
Request Ambien (zolpidem) taper schedule. Current dose = Ambien (zolpidem) 5mg and Ambien (zolpidem) cr 6.5mg q.D. At bed for ssri taper. 1 month clear of ssri, doing well...Desire taper from ambien (zolpidem). Otc meds (melatonin) help?
not really: Valium (diazepam) is a benzodiazepine tranquilizer. Although it helps with sleep, it is mainly for anxiety and muscle relaxation, and can be taken during the day if prescribed that way. Ambien (zolpidem) is chemically different, only used for sleep, never during the day, and is not a tranquilizer (anxiety reducer). Valium is also habit-forming, Ambien less so (but can be too). ...Read moreSee 1 more doctor answer
Take 20mg of Celexa a day and 20mg Valium for panic disorder. Doctor added 15mg Remeron (mirtazapine). Can Remeron (mirtazapine) with Celexa cause Serotonin Syndrome?
Yes-watch carefully!: If you have any of these: confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, or diarrhea - call provider ASAP and even consider ER. It can be life-threatening. Before starting, talk about it. Talk Tx can help! ...Read more
Not advised: Ativan (lorazepam) and Restoril (temazepam) are both benzodiazepine tranquilizers. Their effects can add together in a potentially dangerous way. That said, sometimes doctors prescribe both, with careful instructions to take them at different times (Ativan during the day, Restoril only at night). Since "benzos" are addictive, taking 2 different kinds is doubly risky. ...Read moreSee 1 more doctor answer